# SDR CA110428008

- Difficulty date: April 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,043 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE AND IN THE CLIMB, A LOUD WHISTLING SOUND BEGAN TO EMANATE FROM BOTH EMERGENCY OVER WING EXITS.  AS THE CLIMB CONTINUED, THE NOISE FROM THE LT SIDE DECEASED BUT INCREASED ON THE RT.  THIS WAS FOLLOWED BY AN INDICATION WARNING IN THE FLIGHT DECK REGARDING THE RT OVERWING EXIT.  THE CREW ELECTED TO RETURN TO STATION.   PAX & F/A`S REPORTED AFTER T/O THAT LOUD SQUEAL WAS PRESENT FROM LT AND RT OVERWING EXIT, PRESSURE WAS NORMAL. THROUGH 22,500, "RT EMERGENCY EXIT OPEN" AS ALL INDICATIONS FOR PRESSURE NORMAL RETURNED.  REPLACED RT OVERWING EMERGENCY EXIT DOOR SEAL IAW AMM 52-21-21-400-801.  ACFT PRESSURIZED TO 6.5 DP AND FOUND BOTH DOORS SQUEALING.  SUSPECTED FROM PREVIOUS EMERGENCY REMOVAL THAT DOORS INADVERTENTLY MIXED.  RT DOOR INSTALLED ON LT SIDE AND LT DOOR INSTALLED ON RT SIDE.  CHECKED BOTH OVERWING ESCAPE HATCH ADJUSTMENTS IAW AMM 52-21-00.  SWITCH ON RT EMERGENCY DOOR ADJUSTED IAW AMM 52-75-00.  ACFT PRESSURIZED, NO SQUEAL OR ANY OTHER FAULTS FOUND.
